# SDR AALA20040968

- Difficulty date: September 13, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N701TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28160
- System (JASC): 3350 · Emergency Lighting
- Part: End Plug
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

END PLUG MISSING FOR EMERGENCY ESCAPE PATH LIGHTING TO THE RIGHT OF SEAT 1B AND BEHIND SEAT 24D.  INSTALLED END PLUGS FOR EMERGENCY ESCAPE PATH LIGHTING AT SEAT 1B AND BEHIND SEAT 24D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
